Redness and Pain/Swelling after Fillers
Please see your physician right away, if there is significant skin changes or swelling this could be a sign of impending vascular occlusion/necrosis and should be treated appropriately. It may just be bruising and swelling which can last a few days to weeks. Best, Dr. Emer.
Injections Under Eye
You have bruising which is typical of under eye fillers and can happen depending on the amount of fillers used in your under eye area. I would return to your treating physician for examination since there is a great deal of swelling. I prefer Belotero for this delicate under eye area. Best, Dr. Green
Bruising after injection
Bruising around the lower lid region is more common than you think with filler injections.You have a bit more bruising than expected. If concerned, discuss with your injector.
Swelling and redness 1 day following injection of Restylane
Thank you for sharing your concerns and photo. It is not very unusual to see swelling and/or bruising following the injection of fillers. When performed by an experienced doctor, the recover is quite quick. Within a week you should look a lot better. See your doctor in person if you are not improving.